# SDR DL76L092046

- Difficulty date: March 13, 2007
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 80,304 hours, 12,169 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Unknown
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NACELLES/PYLONS ATTACH FITTING - MIDSPAR FITTING REPAIR IAW EO 01-074944-12 ME03 POS 1, C/W EO 01-074944-12, ME03, POS 1.
